# SDR SWAA2024012439247

- Difficulty date: January 9, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 30,377 hours, 14,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER FLOOR INTERCOSTAL AT STATION 540 BETWEEN BL0 AND RBL24 IS CRACKED ON THE INBD CORNER.<[01] REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02.;[02] C/W INSP
